Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4625
DC FieldValueLanguage
dc.contributor.authorMusial, Kazimierz-
dc.date.accessioned2011-05-24T09:54:55Z-
dc.date.available2011-05-24T09:54:55Z-
dc.date.issued1994-
dc.identifier.citationKazimierz Musial, "A few remarks concerning the strong law of large numbers for non-seprabale Banach space valued functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994) suppl., pp. 221-242.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4625-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries26 (1994) suppl.it_IT
dc.titleA few remarks concerning the strong law of large numbers for non-seprabale Banach space valued functionsit_IT
dc.typeArticle-
item.languageiso639-1en-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994) s.
Files in This Item:
File Description SizeFormat
MusialRendMat26s.pdf246.54 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

651
checked on Nov 29, 2022

Download(s) 50

306
checked on Nov 29, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.